# SDR 2004F00282

- Difficulty date: August 4, 2004
- Submitted: September 7, 2004
- Operation: General aviation
- Aircraft: N601VH
- Make and model: Cndair CL6002B16
- Aircraft serial: 5043
- System (JASC): 2420 · AC Generation System
- Part: Drive Assy
- Part serial: 501
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 2,086 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: C

## Discrepancy

NR 2 GENERATOR CAME OFF LINE ON TO ROLL OUT OF SBM.  TAKEOFF WAS ABORTED BETWEEN 65-75 KTS.  GENERATOR RESET WAS SUCCESSFUL ON TAXI BACK.  PROCEEDED TO TAKEOFF AND WAS UNEVENTFUL.  AFTER REACHING CRUISE GEN NR 2 CAME OFF LINE AGAIN.  GENERATOR REMAINED OFF.  CONTINUED FLIGHT TO TEB WITHOUT FURTHER INCIDENT.  REMOVED AND REPLACED INTEGRATED DRIVE GEN.  O2GA (M)
